Alert archive / Wisconsin / River Flood Warnings in 2011
River Flood Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 10, 2011, 10:58 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at Apr 12, 2011, 7:00 PM CDT. It was in force for 72 min.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 10:58 AM CDT (15:58 UTC)
- In effect from
- Apr 12, 2011, 7:00 PM CDT
- Expired
- Apr 12, 2011, 8:12 PM CDT
- In force
- 72 min
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
Counties Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trempealeau River at Dodge (DDGW3).
- Action stage
- 9 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
571 WGUS43 KARX 101558 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1058 AM CDT SUN APR 10 2011 ...RISING RIVER LEVELS EXPECTED ALONG THE TREMPEALEAU RIVER THIS WEEK... THE COMBINATION OF HIGH WATER LEVELS...HEAVY RAIN OVERNIGHT AND A STRONG STORM SYSTEM PRODUCING PRECIPITATION ACROSS THE AREA LATE THIS AFTERNOON INTO TONIGHT WILL CONTINUE TO CAUSE RISES ALONG THE TREMPEALEAU RIVER. IF THE AMOUNT OF RAIN THAT FALLS DIFFER SIGNIFICANTLY FROM FORECAST AMOUNTS...THE EXPECTED RIVER LEVELS WILL CHANGE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC011-121-110358- /O.NEW.KARX.FL.W.0026.110411T1200Z-110414T1500Z/ /DDGW3.1.ER.110411T1200Z.110413T0000Z.110413T2100Z.NO/ 1058 AM CDT SUN APR 10 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE TREMPEALEAU RIVER AT DODGE. * AT 10:00 AM SUNDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 9.5 FEET TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY. * IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
7 follow-up statements
657 WGUS83 KARX 110147 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 847 PM CDT SUN APR 10 2011 .MELTING SNOW...ALONG WITH RECENT RAINFALL HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-111347- /O.EXT.KARX.FL.W.0024.000000T0000Z-110414T1200Z/ /BRFW3.2.ER.110410T1347Z.110411T0600Z.110413T1800Z.NO/ 847 PM CDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL THURSDAY MORNING. * AT 8:00 PM SUNDAY THE STAGE WAS 51.5 FEET. * FLOOD STAGE IS 47.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 52.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY. $$ WIC063-121-111347- /O.EXT.KARX.FL.W.0025.000000T0000Z-110417T0000Z/ /GALW3.2.ER.110411T1500Z.110413T1200Z.110416T0600Z.NO/ 847 PM CDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL SATURDAY EVENING. * AT 8:30 PM SUNDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 14.2 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. $$ WIC011-121-111347- /O.EXT.KARX.FL.W.0026.110411T1800Z-110414T1400Z/ /DDGW3.1.ER.110411T1800Z.110413T0000Z.110413T2000Z.NO/ 847 PM CDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM MONDAY AFTERNOON TO THURSDAY MORNING. * AT 8:00 PM SUNDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AND CONTINUE TO RISE TO NEAR 9.4 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY. * IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
455 WGUS83 KARX 110955 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 455 AM CDT MON APR 11 2011 .MELTING SNOW...ALONG WITH RECENT RAINFALL HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-112155- /O.EXT.KARX.FL.W.0024.000000T0000Z-110413T1800Z/ /BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T0000Z.NO/ 455 AM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL WEDNESDAY AFTERNOON. * AT 4:00 AM MONDAY THE STAGE WAS 50.4 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY TUESDAY EVENING APRIL 12. $$ WIC063-121-112155- /O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0824Z/ /GALW3.2.ER.110411T1648Z.110413T1200Z.110415T1424Z.NO/ 455 AM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL LATE FRIDAY NIGHT. * AT 4:30 AM MONDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY WEDNESDAY MORNING APRIL 13. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING APRIL 15. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. $$ WIC011-121-112155- /O.CON.KARX.FL.W.0026.110411T1800Z-110414T1400Z/ /DDGW3.1.ER.110411T1800Z.110413T0000Z.110413T2000Z.NO/ 455 AM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM THIS AFTERNOON TO THURSDAY MORNING. * AT 4:00 AM MONDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 9.4 FEET BY TUESDAY EVENING APRIL 12. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY. * IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
286 WGUS83 KARX 111458 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 958 AM CDT MON APR 11 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-120258- /O.EXT.KARX.FL.W.0024.000000T0000Z-110413T1845Z/ /BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T0045Z.NO/ 958 AM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * AT 9:00 AM MONDAY THE STAGE WAS 49.7 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. $$ WIC063-121-120258- /O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0730Z/ /GALW3.2.ER.110412T0702Z.110413T1200Z.110415T1330Z.NO/ 958 AM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * AT 9:30 AM MONDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 13.6 FEET WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. $$ WIC011-121-120258- /O.EXT.KARX.FL.W.0026.110412T1000Z-110414T0600Z/ /DDGW3.1.ER.110412T1000Z.110412T1800Z.110413T1200Z.NO/ 958 AM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * AT 9:00 AM MONDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 9.2 FEET TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
740 WGUS83 KARX 120153 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 853 PM CDT MON APR 11 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-121353- /O.EXT.KARX.FL.W.0024.000000T0000Z-110413T1708Z/ /BRFW3.2.ER.110410T1347Z.110411T0300Z.110412T2308Z.NO/ 853 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL WEDNESDAY AFTERNOON. * AT 8:00 PM MONDAY THE STAGE WAS 49.3 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. $$ WIC063-121-121352- /O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0400Z/ /GALW3.2.ER.110412T0130Z.110413T0600Z.110415T1000Z.NO/ 853 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL FRIDAY EVENING. * AT 8:30 PM MONDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. $$ WIC011-121-121352- /O.EXT.KARX.FL.W.0026.110412T1600Z-110414T0600Z/ /DDGW3.1.ER.110412T1600Z.110413T0000Z.110413T1200Z.NO/ 853 PM CDT MON APR 11 2011 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT. * AT 8:00 PM MONDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 9.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
729 WGUS83 KARX 120919 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 419 AM CDT TUE APR 12 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-122119- /O.EXT.KARX.FL.W.0024.000000T0000Z-110413T2200Z/ /BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T0400Z.NO/ 419 AM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL WEDNESDAY AFTERNOON. * AT 3:00 AM TUESDAY THE STAGE WAS 49.3 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. $$ WIC063-121-122118- /O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0800Z/ /GALW3.2.ER.110412T0130Z.110413T1200Z.110415T1400Z.NO/ 419 AM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL LATE FRIDAY NIGHT. * AT 3:30 AM TUESDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. $$ WIC011-121-122118- /O.CON.KARX.FL.W.0026.110412T1600Z-110414T0600Z/ /DDGW3.1.ER.110412T1600Z.110413T0000Z.110413T1200Z.NO/ 419 AM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM THIS MORNING TO LATE WEDNESDAY NIGHT. * AT 3:00 AM TUESDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
596 WGUS83 KARX 121554 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1054 AM CDT TUE APR 12 2011 .THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-130354- /O.EXT.KARX.FL.W.0024.000000T0000Z-110414T0443Z/ /BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T1043Z.NO/ 1054 AM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * AT 10:00 AM TUESDAY THE STAGE WAS 48.6 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. $$ WIC063-121-130354- /O.EXT.KARX.FL.W.0025.000000T0000Z-110416T1813Z/ /GALW3.2.ER.110412T0130Z.110413T0000Z.110416T0013Z.NO/ 1054 AM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * AT 10:30 AM TUESDAY THE STAGE WAS 13.5 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. $$ WIC011-121-130354- /O.EXT.KARX.FL.W.0026.110413T0000Z-110414T0600Z/ /DDGW3.1.ER.110413T0000Z.110413T0600Z.110413T1200Z.NO/ 1054 AM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM THIS EVENING TO LATE WEDNESDAY NIGHT. * AT 10:00 AM TUESDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 9.1 FEET WEDNESDAY MORNING. * IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
680 WGUS83 KARX 130112 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 812 PM CDT TUE APR 12 2011 .FLOOD WARNING CANCELLED FOR TREMPEALEAU RIVER AT DODGE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC011-121-130142- /O.CAN.KARX.FL.W.0026.000000T0000Z-110414T0600Z/ /DDGW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 812 PM CDT TUE APR 12 2011 THE FLOOD WARNING IS CANCELLED FOR THE TREMPEALEAU RIVER AT DODGE. * AT 7:00 PM TUESDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.72 FEET. THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 3:23 AM CDT, 7 hours 35 minutes earlier.
Area forecast discussion, Apr 10, 3:23 AM CDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 323 AM CDT SUN APR 10 2011 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT MAIN FORECAST CONCERN CONTINUES TO FOCUS ON A PARTICULARLY DANGEROUS SEVERE WEATHER EVENT THIS AFTERNOON AND EVENING WITH THE POSSIBILITY OF LARGE TORNADOES...DAMAGING WINDS AND LARGE HAIL. 07Z SURFACE ANALYSIS SHOWS AN ELONGATED AREA OF LOW PRESSURE ACROSS EASTERN NEBRASKA WITH A WARM FRONT EXTENDING ACROSS THE FORECAST AREA. RADAR SHOWING A BROKEN LINE OF STORMS FROM NEAR GREEN BAY... ALL THE WAY BACK INTO SOUTH CENTRAL MINNESOTA. THESE HAVE BEEN SLOWLY LIFTING NORTH WITH TIME AND BECOMING MORE ELEVATED. 10.00Z MODELS OFFER SIMILAR SOLUTIONS THROUGH THE PERIOD. ALTHOUGH SOME QUESTION STILL REMAINING ABOUT DEGREE OF CAPPING INVERSION TODAY AND THUS CONVECTIVE INITIATION ZONE. IN THE NEAR TERM...THE VARIOUS MESO MODELS AS WELL AS THE 10.00Z NAM ALL POINTING TO ELEVATED CONVECTION PUSHING NORTH OF THE AREA THIS MORNING. SO LINGERING POPS HAVE BEEN CONFINED TO THE FAR NORTH EARLY THIS MORNING WITH DRY WEATHER ELSEWHERE. ATMOSPHERE THEN CAPS OFF FOR MUCH OF THE DAY. HOWEVER...LONGWAVE TROUGH MOVES INTO THE PLAINS TODAY...AND SURFACE LOW LIFTS NORTHEAST INTO SOUTHERN MINNESOTA BY 18Z AND THEN INTO NORTHWEST WISCONSIN BY 12Z. DEEP LAYER SHEAR QUITE IMPRESSIVE WITH 0-6KM VALUES OF NEARLY 60 KNOTS AND MLCAPES APPROACHING 2000 J/KG IN THE WARM SECTOR BY LATE AFTERNOON. MODELS SUGGEST CAP TO WEAKEN MID TO LATE AFTERNOON AND WOULD EXPECT CONVECTION TO RAPIDLY DEVELOP AHEAD OF THE SURFACE LOW AND NEAR THE NORTHWARD MOVING WARM FRONT...WITH ROTATING SUPERCELLS. INITIATION ZONE LOOKS TO BE ACROSS THE FORECAST AREA. THIS SCENARIO SUPPORTED BY THE 10.00Z EASTNMM4 AND THE 10.00Z SPCWRF. LOW LEVEL TORNADO PARAMETERS FAVORABLE FOR THE DEVELOPMENT OF STRONG AND POSSIBLY LONG TRACK TORNADOES. EXPECT DISCRETE SUPERCELLS INITIALLY FORMING INTO MORE OF A LINEAR SYSTEM BY EARLY TO MID EVENING AS IT PUSHES EAST OF THE FORECAST AREA. IN ADDITION...STRONG SOUTHERLY WINDS WILL GUST TO 35 MPH TODAY IN STRONG WARM ADVECTION REGIME AHEAD OF THE FRONT. THIS WILL HAVE TO BE WATCHED FOR POSSIBLE WIND ADVISORY. CLOUDS EXPECTED TO SCATTERED OUT ALLOWING TEMPERATURES TO SOAR INTO THE UPPER 70S TO LOWER 80S. COLD FRONT WILL SWEEP THROUGH THE AREA THIS EVENING PUSHING THE CONVECTION EAST OF THE AREA BY 03Z. STRONG PRESSURE GRADIENT BEHIND FRONT WITH RATHER STEEP SURFACE TO 850MB LAPSE RATES WILL MAKE FOR WINDY CONDITIONS TONIGHT...WHICH WILL CONTINUE RIGHT INTO MONDAY WITH GUSTS TO 30 TO 40 MPH POSSIBLE. SHOWERS LIKELY DURING THE MORNING HOURS MONDAY...BUT BEGIN TO PUSH EAST OF THE AREA DURING THE AFTERNOON HOURS. MODELS CONSISTENT IN KEEPING CLOUD OVER THE AREA MONDAY...BUT CLEARING OUT MONDAY NIGHT AS UPPER RIDGE BUILDS ACROSS THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S BY TUESDAY MORNING. QUIET WEATHER THEN EXPECTED TUESDAY INTO TUESDAY EVENING AS UPPER RIDGE SETTLES OVER THE AREA. LATER TUESDAY NIGHT A SHORTWAVE TROUGH WILL MOVE ACROSS SOUTHERN CANADA DRAGGING A COLD FRONT INTO MINNESOTA. MODELS HAVE BEEN VERY CONSISTENT IN GENERATING SOME LIGHT SHOWERS ALONG THIS AND PUSHING THEM INTO THE NORTHWEST SECTIONS OF THE FORECAST AREA BY MORNING. THUS LOWER END PROBABILITIES LOOK REASONABLE. .LONG TERM...WEDNESDAY THROUGH SATURDAY AFOREMENTIONED COLD FRONT SAGS INTO THE AREA WEDNESDAY AND BECOMES NEARLY STATIONARY. MEANWHILE...ANOTHER UPPER LEVEL TROUGH WILL THEN MOVE EAST ACROSS THE PLAINS THURSDAY/FRIDAY. WHILE THE SURFACE LOW WILL BE WELL SOUTH OF THE FORECAST AREA...IT WILL INTERACT WITH THE LINGERING SURFACE BOUNDARY...TAKING IT WITH IT AS THE STORM SYSTEM LIFTS NORTHEAST TOWARD THE NEW ENGLAND STATES. THIS SHOULD RESULT IN A BETTER CHANCES FOR SHOWERS/STORMS THURSDAY NIGHT AND FRIDAY. MILD TEMPERATURES THURSDAY AND FRIDAY WILL GIVE WAY TO COLDER TEMPERATURES FOR FRIDAY AND SATURDAY...WITH HIGHS ONLY IN THE 40S BY SATURDAY. && .AVIATION... A BAND OF SHOWERS AND THUNDERSTORMS...WHICH HAS RESIDED ACROSS THE TAF SITES SINCE 10.02Z...HAS STARTED TO SHIFT NORTH OF THE TAF SITES. ANOTHER ROUND OF THUNDERSTORMS MAY AFFECT KLSE AROUND 10.1030Z. AFTER THIS BAND OF THUNDERSTORMS...A STRONG CAP WILL MOVE INTO THE AREA AND SKIES WILL BE MAINLY CLEAR THROUGH AT LEAST MID AFTERNOON. AS A LOW PRESSURE SYSTEM APPROACHES THE AREA DURING THE LATE AFTERNOON /AFTER 10.21Z/...THE AIR WILL GRADUALLY COOL ALOFT...AND THE CAP WILL QUICKLY ERODE. THIS WILL ALLOW RAPID DEVELOP OF THUNDERSTORMS BETWEEN 10.21Z AND 11.00Z AT KRST...AND FROM 10.22Z AND 11.01Z AT KLSE. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES THE PRIMARY THREATS. IN THE WAKE OF THE COLD FRONT THIS EVENING...CEILINGS WILL BECOME MVFR. THIS SHOULD OCCUR AT KRST AROUND 10.01Z AND AT KLSE AROUND 10.02Z. && .HYDROLOGY... THUNDERSTORMS THROUGH THE OVERNIGHT HOURS HAVE DROPPED ANYWHERE FROM ONE HALF INCH TO NEARLY 3 INCHES IN A FEW LOCATIONS. MOST OF THE RAIN HAS FALLEN ACROSS THE NORTHERN TWO THIRDS OF THE FORECAST AREA. MORE THUNDERSTORMS ARE EXPECTED LATE TODAY. ALTHOUGH LOCALLY HEAVY RAINFALL IS POSSIBLE...THEY LOOK TO BE FAST MOVING AND THUS LIMITING THE AMOUNT OF RAINFALL AT AN GIVEN POINT. WITH MANY RIVERS RUNNING HIGH OR IN FLOOD STAGE...ESPECIALLY THE BLACK AND TREMPEALEAU RIVERS...ANY ADDITIONAL RAINFALL WILL HEIGHTEN THE FLOODING CONCERNS. WILL CONTINUE THE HYDROLOGIC OUTLOOK FOR THESE FLOODING CONCERNS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RABERDING AVIATION.......... BOYNE
Hazardous weather outlook, Apr 10, 7:51 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LA CROSSE WI 751 AM CDT SUN APR 10 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-111100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 751 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LARGE SEVERE WEATHER EVENT STILL LOOKS LIKELY FOR LATE THIS AFTERNOON AND EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. BETWEEN 3 PM AND 6 PM...SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP RATHER RAPIDLY ACROSS SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND WESTERN WISCONSIN. THESE THUNDERSTORMS SHOULD BE CAPABLE OF PRODUCING SEVERE WEATHER WITHIN 20 TO 30 MINUTES AFTER THEIR INITIAL DEVELOPMENT. THE PRIMARY THREATS WITH THESE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THE TORNADOES MAY BE FAST MOVING AND LONG TRACKED. BETWEEN 6 PM AND 10 PM...THE THUNDERSTORMS WILL EVOLVE INTO A LINE AS IT MOVES EAST ACROSS WISCONSIN. THE PRIMARY THREATS WITH THIS LINE WILL BE DAMAGING WINDS. IN ADDITION TO THE THUNDERSTORMS...SUSTAINED WINDS WILL BE IN THE 20 TO 30 MPH RANGE AND WINDS WILL GUST INTO THE 30 TO 40 MPH RANGE FROM LATE THIS MORNING INTO TONIGHT. THE WINDS WILL BE SOUTHERLY TODAY... AND BECOME WESTERLY TONIGHT AS A COLD FRONT MOVES THROUGH THE REGION. MINOR FLOODING WILL REMAIN A CONCERN ON THE MISSISSIPPI RIVER WHERE WATER LEVELS CONTINUE TO SLOWLY RISE TOWARD OR FURTHER ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON MONDAY...STRONG NORTHWEST WINDS WILL BE FOUND ACROSS THE AREA. SUSTAINED WINDS WILL BE IN THE 20 TO 30 MPH RANGE...AND WIND GUSTS WILL RANGE FROM 30 TO 40 MPH. FLOODING WILL REMAIN A CONCERN ALONG THE MISSISSIPPI RIVER THROUGH APRIL. THOSE WITH INTERESTS ALONG THE MISSISSIPPI NEED TO MONITOR THE LATEST RIVER STATEMENTS AND FLOOD FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY THIS MORNING AND LIKELY FOR THIS AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR IS SCHEDULED FOR 1 PM TODAY. BOYNE
In the hours before
Local storm report, Apr 10, 8:02 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
802 AM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HOLMEN 2NW/HOLLAND 43.97N 91.29W
04/10/2011 M2.44 INCH LA CROSSE WI CO-OP OBSERVER
0700 AM HEAVY RAIN HOLMEN 1NW 43.97N 91.27W
04/10/2011 M2.24 INCH LA CROSSE WI CO-OP OBSERVER
&&
FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:46 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 29 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 41 min |
| Apr 10, 4:32 PM CDT | Tornado Warning | ARX | La Crosse, Vernon | 43 min |
| Apr 10, 5:03 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 27 min |
| Apr 10, 5:04 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 26 min |
| Apr 10, 5:09 PM CDT | Tornado Warning | ARX | Clark, Taylor | 66 min |
| Apr 10, 5:13 PM CDT | Tornado Warning | ARX | Monroe | 47 min |
| Apr 10, 5:39 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Jackson, Juneau, Monroe | 66 min |
| Apr 10, 5:56 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau, Monroe | 64 min |
| Apr 10, 6:12 PM CDT | Tornado Warning | ARX | Taylor | 33 min |
| Apr 10, 6:16 PM CDT | Tornado Warning | ARX | Adams, Juneau | 44 min |
| Apr 10, 6:57 PM CDT | Tornado Warning | ARX | Adams, Juneau | 33 min |
Nearby
River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.